Academic Journals Database
Disseminating quality controlled scientific knowledge

Signed (b,k)-Edge Covers in Graphs

Author(s): A. N. Ghameshlou | A. Khodkar | R. Saei | S.M. Sheikholeslami

Journal: Intelligent Information Management
ISSN 2160-5912

Volume: 02;
Issue: 02;
Start page: 143;
Date: 2010;
Original page

Keywords: Signed Star Dominating Function | Signed Star Domination Number | Signed -edge Cover | Signed -edge Cover Number

Let be a simple graph with vertex set and edge set . Let have at least vertices of degree at least , where and are positive integers. A function is said to be a signed -edge cover of if for at least vertices of , where . The value , taking over all signed -edge covers of is called the signed -edge cover number of and denoted by . In this paper we give some bounds on the signed -edge cover number of graphs.
Why do you need a reservation system?      Affiliate Program